Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MrMe

Huge red patches all over face

Recommended Posts

I've been on the Regimen for a very long time now (over a year, easily - almost two I think) and I've been pretty happy with the results other than the dryness, but I'd rather have that than spots.

Anyway, about 2 months ago I woke up one morning and the entire area around my mouth (basically everywhere I use the BP gel) looked very sore and shiny, and would be really smooth to the touch. It would scab over in places, but never heal - it would be really soft skin layering over the top and then just coming away from my face again, oozing an almost clear (but yellowish) liquid the whole time.

I immediately stopped using all my regimen products and just splashed my face with water every morning and night. It was very difficult to not touch my face, but I tried - and of course I did everything I could to not go out. I ended up having 4 days off work because of it.

About a week and a half later, it had cleared up, and since I had no spots I decided to stay off the BP gel for a while loner - mainly because I enjoyed not having to spend 30 minutes in the bathroom every morning and night! Of course a couple of weeks later, spots started returning, and so I cautiously tried BP again. I just put a very small amount across my upper lip and on my chin, about the same amount as I did the very first time I used BP.

I did this at night, and the very next morning, the sore/peeling/oozing was all back again. All across my cheeks and mouth area, the same as it had been before, even though I only put a tiny amount around my mouth.

I didn't want to, but I threw out all of my BP gel just so I wouldnt be tempted again - and I've been sticking to the cleanser + moisturser, plus AHA every now and then when it feels a bit too dry. My skin cleared up this time in about 2 days, and since then I havent used BP.

The only problem is I keep getting all the old spots I used to before I started the regimen, and its really getting me down. Has anyone else ever experienced this? It's not like I've just suddenly become allergic, is it? Like I said I've been using the products for almost 2 years now with no issues.

Sorry for the long story!!

Share this post


Link to post
Share on other sites

Sorry for the bump - just wondering if anyone else had anything like this happen, and if so what did you turn to instead of BP?

Share this post


Link to post
Share on other sites

That stinks that something you enjoyed and seemed to work for you now is giving you problems. From the description it sounds that you've developed an allergy to BP.

Something other than BP: sulfur products, salicylic acid products, glycolic acid products, mandelic acid, etc. Mandelic acid and sulfur products and SA products have decent anti-bacterial effects so you might try one of them.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×